# SDR SWAA2019120439329

- Difficulty date: November 13, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,647 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA LOWER FUSELAGE HAD AN ANGLE THAT ATTACHES VAPOR BARRIER COMPOSITE WALL AT BS. 663 AND GSE EXHAUST CRACKED AT THE BOTTOM.          / R&R STIFFENER PER SRM AND DWG.
